Browse by Person (creator, editor, contributor, etc.)

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | Date | No Grouping
Jump to: Article
Number of items: 1.

Article

Howie, J. and Williams, G. (2006) Free subgroups in certain generalized triangle groups of type (2, m, 2). Geometriae Dedicata, 119 (1). pp. 181-197. ISSN 0046-5755 . (The full text of this publication is not available from this repository)

This list was generated on Wed Apr 16 17:20:03 2014 BST.